# SDR DALA2019081544775

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK FRAME BS 400 BTW STR 8L AND STR9L AT PASSENGER CABIN . PERFORMED PERMANENT REPAIR ON FRAME LOCATED AT BS400 BTW STR.8L AND STR.9L AT PASSENGER CABIN AS PER ERA 580021-14AD PRI. REV.0 AND ER/A 580021-14AD.
